논문KCI 등재
Corrigendum to ``Free actions of finite abelian groups on 3-dimensional nilmanifolds'' [J. Korean Math. Soc. 42 (2005), No. 4, pp. 795--826]
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
주제분류수학
초록
Corrigendum to ``Free actions of finite abelian groups on 3-dimensional nilmanifolds'' [J. Korean Math. Soc. 42 (2005), No. 4, pp. 795--826]
Abstract
Corrigendum to ``Free actions of finite abelian groups on 3-dimensional nilmanifolds'' [J. Korean Math. Soc. 42 (2005), No. 4, pp. 795--826]
참고문헌 (1)
- 최동순, "Free actions of finite abelian groups on 3-dimensional nilmanifolds", 대한수학회지, 42(4), pp.795~826 (2005), 대한수학회
관련 논문AI추천
Free actions of finite abelian groups on 3-dimensional nilmanifolds신준국, 최동순대한수학회 · 대한수학회지2005 · 제42권 제4호CLASSIFICATION OF FREE ACTIONS OF FINITE GROUPS ON 3-DIMENSIONAL NILMANIFOLDS구대환, 신준국, 오명성대한수학회 · 대한수학회지2017 · 제54권 제5호Corrigendum to ``Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241-1254]윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2019 · 제56권 제2호ERRATUM TO “FLOER MINI-MAX THEORY, THE CERF DIAGRAM, AND THE SPECTRAL INVARIANTS, J. KOREAN MATH. SOC. 46 (2009), NO. 2, 363–447”오용근대한수학회 · 대한수학회지2010 · 제47권 제6호Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2020 · 제57권 제6호Erratum ``The BFK-gluing formula for zeta-determinants and the value of relative zeta functions at zero" [J. Korean Math. Soc. 45 (2008), No. 5, pp. 1255--1274]이윤원대한수학회 · 대한수학회지2020 · 제57권 제4호
이 간행물의 다른 논문 (16건)
Primitive ideals and pure infiniteness of ultragraph $C^*$-algebrasHossein Larkipp. 1-23Bipacking a bipartite graph with girth at least 12Hong Wangpp. 25-37Weakly almost periodic points and chaotic dynamics of discrete amenable group actionsJiandong Yin, Bin Ling, Xiaoxiao Niepp. 39-52Continuous Shadowing and stability for group actions김상진pp. 53-65The number of representations by a ternary sum of triangular numbers김민규, 오병권pp. 67-80
